Quick search
Go!

SEPARATION AXIOMS BETWEEN REGULAR SPACES AND R₀-SPACES


J. K. KOHLI 1 AND D. SINGH 2
1. Department of Mathematics, Hindu College, University of Delhi, Delhi 110007, INDIA
2. Department of Mathematics, Sri Aurobindo College, University of Delhi, New Delhi 110017, INDIA
e-mail: dstopology@gmail.com

Issue:

SSRSMI, Number 2, Volume XXV

Section:

Volume 25, Number 2

Abstract:

New separation axioms which lie strictly between regularity and R₀-axiom are introduced and their basic properties are studied. The interrelations and interconnections among them and the separation axioms which already exist in the mathematical literature are outlined. Their preservation under mappings is discussed. The investigation reveals several new epi-reflective (monoreflective) subcategories of TOP.

Keywords:

R_{D_{δ}}-space, R_{d_{δ}}-space, R_{D}-space, R_{d}-space, R_1-space, R_0-space, π _0-space, π_1-space (≡P_{Σ}-space≡ strongly s-regular space), R_{δ}-space, weakly Hausdorff space (≡δT_1-space), δT_0-space, D_{δ}T_1-space, D_{δ}T_0-space, initial property, epireflective (monoreflective) subcategory.

Code [ID]:

SSRSMI201502V25S01A0003 [0004366]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu